# SDR PNSA960718

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC746B
- Engine: Garrtt TPE33111U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Engine
- Component: Woodward, 89778015
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LOW POWER ON TAKEOFF.  ADJUSTED MAX POWER, GROUND RUN AND FLT CHECK OK.
